MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q ANTIMICROBIAL EXPANSION KITS WITH SILVERSOAKER CATHETER 5 IN; CATHETERS

HALYARD - IRVINE ON-Q ANTIMICROBIAL EXPANSION KITS WITH SILVERSOAKER CATHETER 5 IN; CATHETERS
Model Number PM020-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no information provided regarding the return of the actual complaint product to the manufacturer.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 28-aug-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was initially reported that a catheter broke.Additional information received on 04-aug-2017 stated that the catheter broke off when the nurse attempted to remove it from a patient.As a result, the patient had to return to surgery for removal of the broken segment.It was noted that there was no difficulty experienced when inserting the catheter.It was secured with tegaderm and dressing, and pouch for ball.During removal, the resistance met on a scale of 0-5 was a 5, and the break had a clean cut appearance.It was stated that no permanent injury occurred to the patient.Medwatch report mw5071292 was received on 16-aug-2017.

Brand Name
ON-Q ANTIMICROBIAL EXPANSION KITS WITH SILVERSOAKER CATHETER 5 IN
Common Device Name
CATHETERS
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6828424
Report Number2026095-2017-00161
Device Sequence Number489180
Product Code BSO
UDI-Device Identifier30680651135354
UDI-Public30680651135354
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberPM020-A
Device Catalogue Number101353500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date08/29/2017
Patient Sequence Number1